International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 19, Pages 3035-3043

Stability of Jungck-type iterative procedures

S. L. Singh,1 Charu Bhatnagar,2 and S. N. Mishra3

1Vedic Mathematics Research Institute, #21 Govind Nagar, Rishikesh 249 201, India
2Gurukula Kangri University, Hardwar 249 404, India
3Department of Mathematics, University of Transkei, Umtata 5117, South Africa

Received 2 December 2004; Revised 9 September 2005

Copyright © 2005 S. L. Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce and discuss the stability of Jungck and Jungck-Mann iterative procedures for a pair of Jungck-Osilike-type maps on an arbitrary set with values in a metric or linear metric space.